MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Discomfort (2330)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced extrusion at the site of the burr hole cover wherein the device was coming through the skin and causing the patient discomfort.The patient underwent a revision procedure where the full dbs system was explanted.The patient was doing well postoperatively.The devices were retained by the medical facility and were not returned.Boston scientific has been unable to obtain additional information regarding the device models, serial numbers and implant dates.Additional information was received providing the model and lot number of the additional burr hole cover that was explanted.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: dbs-lead fixation upn: m365db4600c0, model: db-4600-c, serial: na , batch: 30311902, udi: (b)(4).

Brand Name
SURETEK?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22765420
Report Number3006630150-2025-06290
Device Sequence Number8717562
Product Code NHL
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)241019(10)30311902
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/19/2024
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number30311902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/08/2025
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale